I have been using Rapamycin for four weeks. Started at 5mg, stepping up 1mg a week.
Side effects - a very low level cold sore which cleared up quickly; I got some psoriasis for a couple of days after my second dose. Other than that ok. I’m 66 and 6’5" and 235 pounds. Exercise regularly, currently cycling anywhere between 65 miles and 110 miles in training.
Just had my medical and my neutrophils score is low at 1.83 -
Neutrophils * 1.83 x10^9/L 2.0 - 7.5
Anyone aware if this may be linked to rapamycin intake? - I note the measure is related to immune system
my neutrophils went to like 1.8 at 1 point on rapamycin, it only happened once, doctor said it may be unrelated to the rapamycin he said it may of been a slight or previous infection. He tested them again a week later, normal now. But yes, it could be related to rapamycin as low netrophils is 1 of its potential side effects. For me I believe its unrelated to rapamycin as I had low neutrophils at 1 point, years before rapamycin
My neutrophils have been normal for years, measured once a month, however a few days after I got a Pneumonia vax and neutrophils went down much as well as WBC that also have been within normal range for years. Will remeasure both in couple weeks.